# SDR DXTA2025052703634

- Difficulty date: May 25, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800130
- Aircraft time: 15,848 hours, 10,515 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RED  PUSH  BUTTON ON THE MAIN CABIN DOOR WORKS INTERMITTENTLY.  SOMETIMES IT WILL NOT PRESS IN UNLESS YOU PULL DOWN ON THE MAIN CABIN DOOR HANDLE.  IT FEELS LIKE IT IS CATCHING ON SOMETHING AND THERE IS AN AUDIBLE CABLE NOISE THAT IS NOT USUALLY NOTICEABLE. CORRECTIVE ACTION: CLEANED DEBRIS OUT OF LATCH HANDLE INTERNALS AND RELEASE PIN, PLUNGER ASSEMBLY BEFORE LUBING. CHECKED ALL SPRINGS, PUSHRODS, BELL CRANKS, IDLER TUBE AND LATCH TUBES WITH NO DEFECTS NOTED. PERFORMED OPERATIONAL CHECKS OF THE CABIN DOOR, OPS CHECK GOOD. WORK IN REF. 680 AM M 52-10-40.
